# SDR CALA2021090101469

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 85,332 hours, 33,453 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Ring
- Condition: Obstructed
- Location: O2 Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING EMERGENCY EVENT, REF LP 6960737, AFTER MASKS WERE DEPLOYED AND ACTIVATED AT ROW 30DEF, FOUND MASK LANYARD RING STUCK UNDER O2 GENERATOR FIRING PIN. SEE PHOTO.
